2014 - Volume 4 [Issue 2]

Original Research Article

Sufficient Conditions for CS-recovery

Hiroshi Inoue

DOI: 10.9734/BJMCS/2014/6171

Page: 184-198

A Generalization of Fortune’s Conjecture

A. Dinculescu

DOI: 10.9734/BJMCS/2014/5701

Page: 221-225

The Core Error Problem in Variables for Statistical Least Squares with Interval Data

Stephen Ehidiamhen Uwamusi, Andrew Esaborlupia Uwamusi

DOI: 10.9734/BJMCS/2014/5289

Page: 226-240

Generating 3rd Level Association Rules Using Fast Apriori Implementation

Arpna Shrivastava, R. C. Jain, A. K. Shrivastava

DOI: 10.9734/BJMCS/2014/5602

Page: 241-251

The Beta Generalized Inverse Weibull Distribution

Lamya A. Baharith, Salwa A Mousa, Mahmoud A. Atallah, Sohaila H. Elgayar

DOI: 10.9734/BJMCS/2014/6470

Page: 252-270

Optimal Control of Plasmodium knowlesi Malaria in Human and Macaques

Mohammed Baba Abdullahi, Yahya Abu Hasan, Farah Aini Abdullah

DOI: 10.9734/BJMCS/2014/5178

Page: 271-287

View All Issues